# SDR SWAA2024101637279

- Difficulty date: September 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN PASSENGER COMPARTMENT FLOOR STRUCTURE; INTERCOSTAL BS 380 TO BS 400 WL 208 RBL 10 FOUND WITH CRACK (R/H) MARKED.<[01] REMOVED AND REPLACED (1EA.) ANGLE IN THE FORWARD CABIN PASSENGER COMPARTMENT FLOOR STRUCTURE BETWEEN BS 380 AND BS 400 WL 208 RBL 10 IAW SRM 51-10-02 & SRM 51-40-02 AND DWG# 143A5400; REV: A.;[02] VERIFIED CORRECTIVE ACTION; TASK COMPLETE.
